It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by jenn on December 11, 2000 at 04:08:50:

Janet,
i read your post about "the tears left behind" and i know what you are talking about. I just started haveing seizures about 1 1/2 mnths ago and my life is torn about by this all. If the seizures aren't enough what about the migraines i get now because of this,not to mention the depression i'm beginning to get. my family tell me "How good i look" on certain days but they never ask "How do really fell about all this"? Well, I really feel i have been though enough. I have had three seizures in just a month and a half. My meds were changed from dilaintin to tegretol because i got a rash from the dilantin and the tegretol i can't sleep at night. So which is worse? Yhea,i can handle not being able to sleep but then that takes care of ever working.,not to mention the fact that i'm afraid to work now. I have two young children at home. I was thinking about apply for SSI, but i hear that it's really hard to get for epilespy? And i don't want to get all stressed out about SSI because then the tears will start again. Some days i fell really good, but other days i just want to lay in bed and people don't understand that. Some days out of no where i will just start to cry, i tell people it happens for no reason but the real reason is because i think of this all the time and it really gets me upset. THey do all these tests which are all normal so why am i having them?? If you ICQ i would love to talk to you. let me know and i will e-mail you with my ICQ number.

thanks,
jenn

Follow Ups

All times are GMT -7. The time now is 03:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!